# SDR UALA2012043002542

- Difficulty date: April 28, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 74,325 hours, 22,890 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661 FLOORBEAM HAS CORROSION LBL 33 TO RBL 21.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR REF SRM 53-00-51 RPR 3.  MAJOR REPAIR
